MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/7H/LT/120MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/7H/LT/120MM; PLATE, FIXATION, BONE
Model Number 02.112.093
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, patient had surgery to install a synthes 3.5 mm lc-dcp variable angle clavicle plate on his left clavicle after a cycling crash that left him with a severe break.On (b)(6) 2021, as he was reaching up, he heard a pop and immediate sharp pain, followed by consistent dull aching pain for weeks.He went to see an orthopedic surgeon on (b)(6) 2021, where they took an x-ray, it looked like the plate had broken.He was sent for a ct scan on (b)(6) 2021 to further confirm that it, in fact, was broken.He then had a second surgery on (b)(6) 2021 to remove the broken hardware and install a new plate.There is no further information available.This report is for one (1) 3.5mm lcp superior clavicle plate w/lat extn/7h/lt/120mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6- the complaint device was not received for investigation.A photo investigation was performed implant photograph.Examination of the provided product photograph found the reported clavicle plate is broken in two pieces.The investigation found sufficient evidence to confirm the broken event reported.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed.And a dimensional inspection document/specification review were not completed during the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/7H/LT/120MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BALSTHAL (CH)
dornacherstrasse 20
balsthal 4710
SZ   4710
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12909894
Report Number2939274-2021-06884
Device Sequence Number5085156
Product Code HRS
UDI-Device Identifier10886982033277
UDI-Public10886982033277
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.093
Device Catalogue Number02.112.093
Device Lot Number02.112.093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer12/18/2021
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING: LCP CLAVICLE PLATE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight81 KG